Alert archive / Pennsylvania / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

June 20, 2019Berks County, Chester County, Montgomery County, Pennsylvania; Cecil County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 20, 2019, 1:24 PM EDT for Berks County, Chester County, Montgomery County, Pennsylvania; Cecil County, Maryland. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2019, 1:24 PM EDT (17:24 UTC)
Expired
Jun 20, 2019, 2:15 PM EDT
In force
51 min
Issued by
NWS Philadelphia/Mount Holly

Counties Cecil County, MD, Berks County, PA, Chester County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 124 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 2:23 PM EDTTSTM WND DMG2 Ese Modena, PADOWNED TREE IN WIRES ON STRASBURG ROAD. ALL LANES WERE CLOSED. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 5.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
213 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

055 
WWUS81 KPHI 201724
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
124 PM EDT Thu Jun 20 2019

DEZ001-MDZ008-PAZ060-061-070-101>105-201815-
New Castle-Cecil-Upper Bucks-Lehigh-Eastern Montgomery-Western
Montgomery-Delaware-Western Chester-Eastern Chester-Berks-
124 PM EDT Thu Jun 20 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN NEW
CASTLE...CECIL...BERKS...MONTGOMERY...SOUTHEASTERN LEHIGH...
NORTHWESTERN BUCKS...CHESTER AND WESTERN DELAWARE COUNTIES...

At 121 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Adamstown to Strasburg to near
Jarrettsville. Movement was east at 35 mph.

Wind gusts up to 40 mph and pea size hail are possible with these
storms.

Torrential rainfall is also occurring with these storms, and may 
cause localized flooding. Do not drive your vehicle through flooded 
roadways.

These storms are headed into areas that have ongoing flooding from 
heavy rains overnight. 

Locations impacted include...
Allentown, Reading, Newark, West Chester, Elkton, Havre De Grace,
Calvert, Bethlehem, Norristown, Pottstown, Phoenixville, Lansdale,
West Norriton, East Norriton, Coatesville, Emmaus, Westtown,
Wyomissing, Quakertown and Perkasie.



LAT...LON 3973 7610 3976 7606 3987 7599 3995 7600
      4004 7593 4011 7594 4014 7588 4032 7616
      4052 7611 4064 7539 4062 7538 4058 7541
      4053 7533 4016 7528 3949 7579 3950 7599
      3953 7598 3955 7609 3972 7623
TIME...MOT...LOC 1721Z 251DEG 32KT 4027 7609 3997 7617 3962 7644 

$$

Meola

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 20, 10:33 AM EDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jun 20, 10:33 AM EDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1033 AM EDT Thu Jun 20 2019

.SYNOPSIS...
An area of low pressure will pass north of the region today. A cold
front will move through tonight. High pressure will gradually build
in Friday night and remain nearby through Sunday. A warm front is
expected to move through Sunday night. A frontal system will likely
affect the area Monday and Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The frontal boundary that has been stalled out across the area
continue to lift across the area. As of this morning, it was
located basically across I-95/NJ Turnpike southward into
Delaware then turning into western Pennsylvania. It will
continue to slowly lift through the remainder of the morning and
into the afternoon, although it may get hung up across northern
New Jersey and northeast Pennsylvania later this afternoon.

Clouds will continue to scatter out some south of the front and
temperatures will continue to rise as the sun pokes out. As the
temperatures warm, instability will develop and showers and
thunderstorms will begin to develop later this afternoon into
this evening. There could be some scattered showers through the
morning hours, but the main activity is expected to develop this
afternoon as a pre-frontal trough develops across the area
today.

Our area remains under a Slight Risk for severe weather. CAPE
values are forecast to build to 2,000-2,500 J/kg by this
afternoon whle shear increases to 35-45 knots as the mid level
flow increases to 30-40 knots. This should be sufficient enough
for some storms to produce damaging winds, and there could even
be some hail.

PW values remain around 1.75- 2 inches across the area, so there
remains a threat for areas of very heavy rainfall, including
those areas that received heavy last night. There is the
potential for an additional 1-3 inches of rainfall which would
lead to additional flash flooding. Therefore the Flash Flood
Watch remains in effect. Given areas where there is already
flooding occurring, it will not take much rainfall to result in
additional flooding.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
Flash Flood Watch remains in effect until 1 am.

Cold front slowly works its way into the western portions of the
forecast area this evening, and then crosses the region during the
overnight.

Showers and thunderstorms will continue through much of the evening
hours, and then storms lose their intensity as the evening
progresses with the loss of diurnal heating. PWATs drop to around
1.75 inches, and heavy rain remains a threat for most of tonight.

Showers and storms taper off after midnight, and some dryer air
begins to work its way in from the north and west. Surface dewpoints
begin to drop, but with abundant moisture on the ground, can expect
fog to develop once again.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Overview...

We will finally see some changes in the long term, as the mid-
Atlantic will for a few days find itself downstream of a ridge over
the Great Lakes and upstream a departing trough associated with a
departing surface low. This will mean a well-deserved multi-day
break in rainfall across our area, as high pressure builds in to the
northwest and guides any ridge-riding convective disturbances to our
south. And such disturbances will exist, as the ridging to our west
is not very long in wavelength, and ample troughing continues to
exist further west, which will keep the pattern active over the
Plains and Midwest. That then raises questions for our weather going
further into next week. It appears likely the ridge to our west will
start to flatten out, with renewed troughing pushing into the Great
Lakes. Thus, it is likely we will be dealing with another frontal
system by early next week. Early indications are that we will not
deal with such a prolonged and impactful stretch of unsettled
weather. However, the one constant in the hemispheric pattern
remains a seemingly unbreakable block over Greenland, which should
briefly relax over the weekend but then looks to build right back in
next week. Because of this, even as longwave ridging attempts to
build over the CONUS, we continue to see frequent troughing over
southern Canada with the trough unable to lift out. This leaves us
vulnerable to additional frontal disturbances even in a pattern
which is trying to trend warmer and drier overall. We may get there
eventually, but for now after the break over the weekend it appears
next week will be on the unsettled side with a return of higher
humidity and occasional shower and storm chances.

Dailies...

Friday... Deepening low pressure will be pulling away from the
region. Gusty northwesterly flow is likely given the pressure
gradient of this unseasonably strong low. Gusts to 30mph are
possible. Lingering showers are also possible especially in the
morning, but should depart from west to east with all areas likely
dry by early to mid afternoon. Highs running a few to several
degrees below normal with cooler air to the northwest being advected
in and the trough axis moving overhead then swinging gradually to
the east.

Saturday-Sunday... A pleasant and quiet weekend awaits us as high
pressure moves overhead. The trough from Friday will still not have
fully pulled away by Saturday, and flow will remain northerly or
northwesterly, so this will keep temperatures a little below normal
even with sunshine. By Sunday, winds turn out of the west as the
trough pushes further off to the east, and we start to advect in
warmer air. So Sunday looks several degrees warmer than Saturday,
with highs mostly in the mid 80s and dew points creeping up a little
but still comfortable.

Monday-Tuesday... A warm frontal passage is expected Sunday night or
early Monday as low pressure tracks into the Great Lakes. Time
constraints prevented any detailed analysis for this period, but the
chance for showers and thunderstorms looks to return. In addition,
behind the warm front, higher dew points and warmer temperatures are
expected, and some areas may see highs approach 90 by Monday.

Mid-week/beyond... Low confidence. Guidance is widely spread on
whether the early week system or an additional frontal system may
continue to impact the region, or if high pressure and hotter
weather will build in. No strong preference at this time.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Today...The frontal boundary that has been draped across the
area continues to lift north this morning. As it lifts north,
conditions will improve from IFR, to MVFR, to VFR as they have
already for some areas. ABE, RDG, PNE, and TTN may hold on to
the lower conditions longest as the front will take longer to
reach those areas.

Showers and thunderstorms are again expected for this afternoon
into this evening. Where thunderstorms occur, at least MVFR,
possible even IFR conditions can be expected. Some storms may
also produce strong to strong to severe with gusty winds.

Winds north of the boundary will generally southeast 5 knots or
less and south of the front winds will become south to
southwesterly around 5-10 knots.

Tonight...A period of MVFR or IFR ceilings is possible. By late
tonight, a cold frontal passage will turn winds more northwesterly,
which should start to scour out the lower ceilings towards daybreak
Friday. Showers possible with a lingering tstm also possible early
southeast of PHL.

Outlook...

Friday-Friday night... MVFR possible in the morning, but improving
to VFR. Northwest winds 15 to 20 kt with gusts as high as 30 kt,
diminishing to 10 kt overnight.

Saturday-Sunday... VFR. High confidence. Northwest winds of 10 kt
gusting to 20 kt on Saturday becoming westerly or southwesterly at 5
to 10 kt Sunday.

Sunday night-Monday... Periods of cig and vsby restrictions
possible along with scattered showers and tstms. Southwest winds
of 5 to 10 kt.

&&

.MARINE...
Visibilities have dropped to under one mile along the coast, so
will go ahead and issue a Marine Dense Fog Advisory that will
run until 10 am. VSBYs should improve then, but it is possible
that the Marine Dense Fog Advisory may have to be extended for
the rest of the day, depending on how bad the fog is and if it
lifts or not.

Otherwise, sub-Small Craft Advisory conditions on tap for
today.

Showers and thunderstorms with frequent lightning, heavy rain
resulting in lowered VSBY, and wind gusts in excess of 34 kt will
affect the waters later today and tonight.

SCA conditions develop on the waters after midnight tonight. Fog is
possible again.

Outlook...

Friday-Friday night... SCA conditions expected and a period of
northwesterly gales is possible especially over the southern marine
zones. Seas 3 to 5 ft. Conditions may drop below SCA Friday night as
seas fall to 2 to 4 ft but gusts will likely linger close to 25 kt.

Saturday-Monday... SCA conditions may linger into early Saturday but
sub-SCA conditions expected for most of the weekend into early next
week.

Rip Currents...

There is a low risk for the development of dangerous rip currents at
the NJ and DE ocean beaches today. Winds become south with waves in
the surf zone about 3 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through late tonight for PAZ054-055-060>062-
     070-071-101>106.
NJ...Flash Flood Watch through late tonight for NJZ001-007>010-
     012>027.
DE...Flash Flood Watch through late tonight for DEZ001.
MD...Flash Flood Watch through late tonight for MDZ008-012.
MARINE...Small Craft Advisory from 8 PM this evening to 6 PM EDT Friday
     for ANZ430-431-451>455.
     Small Craft Advisory from 8 AM to 6 PM EDT Friday for ANZ450.

&&

Synopsis...O'Brien
Near Term...Robertson/MPS
Short Term...MPS
Long Term...O'Brien
Aviation...Robertson/O'Brien
Marine...MPS/O'Brien
Hazardous weather outlook, Jun 20, 12:23 AM EDT, 13 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1223 AM EDT Thu Jun 20 2019

DEZ001-MDZ008-012-NJZ001-007>010-012-013-015>023-027-PAZ054-055-
060>062-070-071-101>106-210500-
New Castle-Cecil-Kent MD-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
1223 AM EDT Thu Jun 20 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ015-019-020-210500-
Kent-Inland Sussex-Queen Annes-Talbot-Caroline-
1223 AM EDT Thu Jun 20 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware and northeast Maryland.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Some thunderstorms later Thursday afternoon and evening may be
severe with locally damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-025-026-210500-
Eastern Monmouth-Coastal Atlantic-Coastal Ocean-
1223 AM EDT Thu Jun 20 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-210500-
Delaware Beaches-
1223 AM EDT Thu Jun 20 2019

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Some thunderstorms later this afternoon and evening may be severe
with locally damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-210500-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1223 AM EDT Thu Jun 20 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Some thunderstorms Thursday afternoon and evening may produce local
wind gusts to 34 knots or greater.

Some gale force wind gusts may occur Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ024-210500-
Atlantic Coastal Cape May-
1223 AM EDT Thu Jun 20 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

  Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Some thunderstorms later this afternoon and evening may be severe
with locally damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

In the hours before

Local storm report, Jun 20, 11:20 AM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1120 AM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       HATBORO                 40.17N 75.11W
06/20/2019  E3.77 INCH       MONTGOMERY         PA   PUBLIC

&&

MEOLA
Local storm report, Jun 20, 11:21 AM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1121 AM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       WAYNE                   40.04N 75.37W
06/20/2019  M4.35 INCH       DELAWARE           PA   PUBLIC

&&

MEOLA
Local storm report, Jun 20, 11:40 AM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1140 AM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     HEAVY RAIN       2 SSW MEDFORD           39.86N 74.84W
06/20/2019  M6.59 INCH       BURLINGTON         NJ   TRAINED SPOTTER

            3.5 INCHES OF RAIN FELL BETWEEN 7:30 PM AND
            10 PM ON 6/19 WITH AN ADDITIONAL 2.59 INCHES
            BETWEEN 2 AM AND 3 AM ON 6/20.

&&

MEOLA
Local storm report, Jun 20, 11:59 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1159 AM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     HEAVY RAIN       THORNTON                39.91N 75.48W
06/20/2019  M2.01 INCH       DELAWARE           PA   TRAINED SPOTTER

&&

MEOLA
Local storm report, Jun 20, 12:06 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1206 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 PM     HEAVY RAIN       GIBBSTOWN               39.83N 75.28W
06/20/2019  M4.30 INCH       GLOUCESTER         NJ   PUBLIC

&&

MEOLA
Special weather statement, Jun 20, 1:24 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
124 PM EDT Thu Jun 20 2019

DEZ001-MDZ008-PAZ060-061-070-101>105-201815-
New Castle-Cecil-Upper Bucks-Lehigh-Eastern Montgomery-Western
Montgomery-Delaware-Western Chester-Eastern Chester-Berks-
124 PM EDT Thu Jun 20 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN NEW
CASTLE...CECIL...BERKS...MONTGOMERY...SOUTHEASTERN LEHIGH...
NORTHWESTERN BUCKS...CHESTER AND WESTERN DELAWARE COUNTIES...

At 121 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Adamstown to Strasburg to near
Jarrettsville. Movement was east at 35 mph.

Wind gusts up to 40 mph and pea size hail are possible with these
storms.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms are headed into areas that have ongoing flooding from
heavy rains overnight.

Locations impacted include...
Allentown, Reading, Newark, West Chester, Elkton, Havre De Grace,
Calvert, Bethlehem, Norristown, Pottstown, Phoenixville, Lansdale,
West Norriton, East Norriton, Coatesville, Emmaus, Westtown,
Wyomissing, Quakertown and Perkasie.

LAT...LON 3973 7610 3976 7606 3987 7599 3995 7600
      4004 7593 4011 7594 4014 7588 4032 7616
      4052 7611 4064 7539 4062 7538 4058 7541
      4053 7533 4016 7528 3949 7579 3950 7599
      3953 7598 3955 7609 3972 7623
TIME...MOT...LOC 1721Z 251DEG 32KT 4027 7609 3997 7617 3962 7644

Meola

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:36 PM EDTAreal Flood AdvisoryPHIOcean2 hr
Jun 19, 8:39 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Ocean2 hr
Jun 19, 11:19 PM EDTFlash Flood WarningPHICamden, Gloucester, Salem5 hr
Jun 19, 11:25 PM EDTAreal Flood WarningPHIBurlington5 hr
Jun 20, 1:49 AM EDTFlash Flood WarningPHIBurlington3 hr
Jun 20, 4:32 AM EDTMarine Dense Fog AdvisoryPHI5 hr
Jun 20, 4:38 AM EDTAreal Flood WarningPHIBurlington, Camden, Gloucester14 hr
Jun 20, 2:26 PM EDTSpecial Weather StatementPHIGloucester, Hunterdon, Salem, Somerset94 min
Jun 20, 2:33 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem57 min
Jun 20, 2:48 PM EDTFlash Flood WarningPHIBurlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 1 more4 hr
Jun 20, 3:20 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more4 hr
Jun 20, 3:21 PM EDTSpecial Weather StatementPHIAtlantic24 min
Jun 20, 3:36 PM EDTSpecial Weather StatementPHIBurlington, Mercer, Middlesex, Ocean54 min
Jun 20, 4:05 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Middlesex, Monmouth, Ocean4 hr
Jun 20, 4:06 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean54 min
Jun 20, 4:23 PM EDTSpecial Weather StatementPHICumberland37 min
Jun 20, 4:24 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth, Morris, Somerset3 hr
Jun 20, 4:26 PM EDTSpecial Marine WarningPHI64 min
Jun 20, 4:40 PM EDTSpecial Weather StatementPHIOcean35 min
Jun 20, 4:44 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean31 min
Jun 20, 5:10 PM EDTSpecial Weather StatementPHIAtlantic35 min
Jun 20, 5:15 PM EDTSpecial Marine WarningPHI90 min
Jun 20, 6:50 PM EDTAreal Flood WarningPHIBurlington10 hr
Jun 19, 9:09 PM EDTAreal Flood WarningPHIPhiladelphia3 hr
Jun 19, 9:50 PM EDTSpecial Weather StatementPHILebanon55 min
Jun 19, 10:47 PM EDTAreal Flood AdvisoryPHIBerks50 min
Jun 19, 11:11 PM EDTFlash Flood WarningPHIChester, Delaware6 hr
Jun 19, 11:34 PM EDTFlash Flood WarningPHIBerks6 hr
Jun 20, 12:39 AM EDTAreal Flood AdvisoryPHIMontgomery7 min
Jun 20, 12:45 AM EDTFlash Flood WarningPHIMontgomery, Philadelphia6 hr
Jun 20, 3:40 AM EDTRiver Flood WarningPHIDelaware111 min
Jun 20, 3:59 AM EDTRiver Flood WarningPHIChester7 hr
Jun 20, 5:10 AM EDTAreal Flood WarningPHIChester, Delaware12 hr
Jun 20, 5:19 AM EDTRiver Flood WarningPHIChester, Delaware13 hr
Jun 20, 5:24 AM EDTAreal Flood WarningPHIBerks6 hr
Jun 20, 6:14 AM EDTAreal Flood WarningPHIMontgomery, Philadelphia10 hr
Jun 20, 6:31 AM EDTRiver Flood WarningPHIDelaware3 hr
Jun 20, 1:28 PM EDTAreal Flood AdvisoryPHIBerks4 hr
Jun 20, 2:13 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery4 hr
Jun 20, 4:58 PM EDTRiver Flood WarningPHIChester4 hr
Jun 20, 6:33 PM EDTAreal Flood WarningPHIMontgomery3 hr
Jun 19, 11:46 PM EDTRiver Flood WarningPHINew Castle104 min
Jun 20, 7:55 PM EDTAreal Flood AdvisoryPHIKent, Sussex4 hr
Jun 20, 3:48 PM EDTSpecial Weather StatementPHICecil27 min

Nearby

Special Weather Statements in Pennsylvania, 2019Special Weather Statements in Maryland, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.